Centrally symmetric orthogonal polynomials in two variables
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 645-653
Jeong Keun Lee
Sunmoon university
Abstract : We study centrally symmetric orthogonal polynomials satisfying an admissible partial differential equation of the form $$Au_{xx}+2Bu_{xy}+Cu_{yy}+Du_x+Eu_y=\lambda_nu,$$ where $A,B,\cdots,E$ are polynomials independent of $n$ and $\lambda_n$ is the eigenvalue parameter depending on $n$. We show that they are either the product of Hermite polynomials or the circle polynomials up to a complex linear change of variables. Also we give some properties of them.
Keywords : orthogonal polynomials in two variables, second order partial differential equations, centrally symmetric, Hermite polynomials, circle po-lynomials
MSC numbers : 33C50, 35P99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd